# SDR LS1R076731

- Difficulty date: October 22, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N206BX
- Make and model: Bell 206B-3
- Aircraft serial: 2872
- Aircraft time: 9,171 hours
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 1740996
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE OIL FILTER IS LEAKING.
